# SDR 9601349957

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT AND RIGHT NACELLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY, OPERATIONAL CHECK GOOD.
